Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Mar 3, 2013, 2:36 PM CST for 9 parishes in Louisiana; 27 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Mar 4, 2013, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 2:36 PM CST (20:36 UTC)
- In effect from
- Mar 4, 2013, 10:00 AM CST
- Expired
- Mar 4, 2013, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
All 38 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Copiah County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Madison County, MS, Montgomery County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942 WWUS74 KJAN 032036 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 236 PM CST SUN MAR 3 2013 ...GUSTY SOUTHERLY WINDS EXPECTED MONDAY ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059-060-040445- /O.NEW.KJAN.WI.Y.0005.130304T1600Z-130305T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... VICKSBURG...PORT GIBSON...FAYETTE...NATCHEZ 236 PM CST SUN MAR 3 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH MONDAY AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 28/15
5 follow-up statements
372 WWUS74 KJAN 040257 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 857 PM CST SUN MAR 3 2013 ...GUSTY SOUTH WINDS EXPECTED MONDAY ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059-060-041100- /O.CON.KJAN.WI.Y.0005.130304T1600Z-130305T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... VICKSBURG...PORT GIBSON...FAYETTE...NATCHEZ 857 PM CST SUN MAR 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH MONDAY AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 22
473 WWUS74 KJAN 041022 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 422 AM CST MON MAR 4 2013 ...GUSTY SOUTH WINDS EXPECTED TODAY ACROSS SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA AND PORTIONS OF WEST CENTRAL MISSISSIPPI... MSZ026>029-032-036-037-042>044-048>050-054-061-062-041830- /O.EXA.KJAN.WI.Y.0005.130304T1600Z-130305T0000Z/ GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-HOLMES-ATTALA-YAZOO- MADISON MS-LEAKE-HINDS-RANKIN-SCOTT-COPIAH-FRANKLIN MS-LINCOLN- INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN... WEIR...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...YAZOO CITY...RIDGELAND...MADISON...CANTON... CARTHAGE...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...BUDE...ROXIE... MEADVILLE...BROOKHAVEN 422 AM CST MON MAR 4 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH MONDAY AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059-060-041830- /O.CON.KJAN.WI.Y.0005.130304T1600Z-130305T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... VICKSBURG...PORT GIBSON...FAYETTE...NATCHEZ 422 AM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH MONDAY AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
677 WWUS74 KJAN 041649 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1049 AM CST MON MAR 4 2013 ...GUSTY SOUTH WINDS EXPECTED TODAY ACROSS SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA AND PORTIONS OF WEST CENTRAL MISSISSIPPI... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>050-053-054-059>062-050000- /O.CON.KJAN.WI.Y.0005.000000T0000Z-130305T0000Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...ACKERMAN...WEIR...GREENVILLE...BELZONI... ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... RIDGELAND...MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON... PEARL...BRANDON...RICHLAND...FOREST...MORTON...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN 1049 AM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH THIS AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
695 WWUS74 KJAN 041945 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 145 PM CST MON MAR 4 2013 ...STRONG GUSTY SOUTH WINDS CONTINUE THIS AFTERNOON ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WEST CENTRAL MISSISSIPPI AND THEN STRONG GUSTY NORTHWEST WINDS ACROSS SOUTHEAST ARKANSAS AND PORTIONS OF WEST CENTRAL MISSISSIPPI TUESDAY... ARZ074-075-MSZ018-019-025>028-034-050345- /O.NEW.KJAN.WI.Y.0006.130305T1600Z-130305T2200Z/ /O.CON.KJAN.WI.Y.0005.000000T0000Z-130305T0000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...GREENVILLE 145 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THIS AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. THEN...NORTHWEST WINDS WILL BE SUSTAINED 20 TO 25 MPH...WITH GUSTS FROM 30 TO 35 MPH TUESDAY IN THE WAKE OF THE COLD FRONT. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ007>009-015-016-023>026-MSZ029-032-035>037-040>044-047>050-053- 054-059>062-050000- /O.CON.KJAN.WI.Y.0005.000000T0000Z-130305T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CHOCTAW-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...RAYVILLE...DELHI...TALLULAH...WINNSBORO... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF... VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA...MABEN...MATHISTON... ACKERMAN...WEIR...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...BROOKHAVEN 145 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: 10AM TO 6PM MONDAY * WINDS: SOUTHERLY WINDS WILL BE SUSTAINED 25 TO 30 MPH...WITH GUSTS FROM 35 TO 40 MPH THROUGH THIS AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM AND COLD FRONT. WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET AND CONTINUE TO DIMINISH THROUGH THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 22
803 WWUS74 KJAN 050002 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 602 PM CST MON MAR 4 2013 ...THE WIND ADVISORY FOR TODAY ACROSS ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WEST CENTRAL MISSISSIPPI WILL EXPIRE...BUT A WIND ADVISORY FOR SOUTHEAST ARKANSAS AND PORTIONS OF WEST CENTRAL MISSISSIPPI CONTINUES FOR TUESDAY... ARZ074-075-MSZ018-019-025>028-034-050815- /O.EXP.KJAN.WI.Y.0005.000000T0000Z-130305T0000Z/ /O.CON.KJAN.WI.Y.0006.130305T1600Z-130305T2200Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...GREENVILLE 602 PM CST MON MAR 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM CST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM CST TUESDAY. * TIMING: 10AM TO 4PM TUESDAY * WINDS: WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA THIS EVENING...BUT WILL INCREASE ONCE AGAIN ON TUESDAY IN THE WAKE OF THE COLD FRONT. NORTHWEST WINDS WILL BE SUSTAINED 20 TO 25 MPH...WITH GUSTS FROM 30 TO 35 MPH TUESDAY. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DRIVING ON WEST TO EAST ORIENTED ROADS...AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ007>009-015-016-023>026-MSZ029-032-035>037-040>044-047>050-053- 054-059>062-050115- /O.EXP.KJAN.WI.Y.0005.000000T0000Z-130305T0000Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CHOCTAW-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...RAYVILLE...DELHI...TALLULAH...WINNSBORO... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF... VIDALIA...FERRIDAY...WEST FERRIDAY...EUPORA...MABEN...MATHISTON... ACKERMAN...WEIR...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST... MORTON...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE...BROOKHAVEN 602 PM CST MON MAR 4 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. * TIMING: EXPIRES AT 6 PM * WINDS: WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA THIS EVENING. $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Mar 3, 10:25 AM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Mar 3, 10:25 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1025 AM CST SUN MAR 3 2013 .UPDATE...SURFACE HIGH PRESSURE RIDGING BUILDING IN OVER THE ARKLAMISS TODAY WITH MOSTLY CLEAR SKIES AND WARMER TEMPERATURES. HIGHS WILL RANGE FROM THE UPPER 40S IN THE NORTHEAST TO UPPER 50S IN THE SOUTHWEST WITH EVEN WARMER TEMPS EXPECTED ON MONDAY. MADE A FEW ADJUSTMENTS TO THE HOURLY GRIDS...BUT OTHER THAN THAT THE CURRENT FORECAST IS ON TRACK AND NO OTHER UPDATES ARE NEEDED AT THIS TIME./15/ DISCUSSION... TODAY THROUGH MONDAY NIGHT... THE ANOMALOUSLY COLD THERMAL TROUGH RESPONSIBLE FOR UNUSUALLY COLD EARLY MARCH TEMPERATURES WILL EXIT QUICKLY TO THE EAST OVER THE NEXT COUPLE OF DAYS. STRONG WARM ADVECTION AND PRESSURE FALLS OVER THE LOWER MS VALLEY AHEAD OF AN APPROACHING SHORTWAVE TROUGH WILL RESULT IN GUSTY SOUTHERLY WINDS...PARTICULARLY IN THE "DELTA" REGION WHERE WINDS COULD APPROACH WIND ADVISORY CRITERIA. AN ELEVATED MIXED LAYER WILL CAP THE AIRMASS FOR THE MOST PART MONDAY AFTERNOON INTO MONDAY NIGHT...BUT WARM ADVECTION AND INCREASING LARGE SCALE ASCENT MAY BE ENOUGH TO ERODE THE CAP SUFFICIENTLY FOR SHOWER ACTIVITY OVER NORTHERN PORTIONS OF THE ARKLAMISS BY LATE MONDAY NIGHT. VERY COLD MID LEVEL TEMPERATURES WILL YIELD FAIRLY STEEP MID LEVEL LAPSE RATES AND MOST UNSTABLE CAPE OF A FEW HUNDRED J/KG...SO HAVE INCLUDED THE MENTION OF THUNDER FOR MON NIGHT. /EC/ TUESDAY THROUGH SATURDAY...ON TUESDAY A CLOSED UPPER SYSTEM WILL BE MOVING JUST NORTH OF THE REGION. THE GFS...ECMWF AND ENSEMBLES HAVE DIFFERENCES IN THE TIMING AND THE TRACK OF THE SYSTEM. THE ECMWF AND THE GFS MODEL SOUNDINGS CONTINUE TO SHOW SOME ELEVATED INSTABILITY WITH THE SYSTEM AS THE COLD FRONT PUSHES THROUGH THE REGION ON TUESDAY ALONG WITH SOME DEEP STRONG SHEAR. WENT WITH A BLEND OF MODELS ON THE FRONTAL TIMING ON TUESDAY. THE ECMWF...NAM AND SREF HAVE SOME POST FRONTAL LIGHT RAIN FOR THE SOUTHEAST FOR TUESDAY EVENING BEFORE ENDING BY 06Z. HOWEVER WITH THE STRONG SHEAR THE INSTABILITY POTENTIAL WITH THIS SYSTEM WILL HAVE TO BE WATCHED. WITH THE ANGLE OF APPROACH THE MOISTURE RETURN WITH THIS SYSTEM WILL CONTINUE TO BE LIMITED WITH PRECIPITABLE WATER AROUND ONE INCH. DRIER AIR WILL COME INTO THE REGION AS THE CLOSED SYSTEM MOVES FARTHER EAST. UPPER RIDGING WILL BUILD ACROSS THE REGION FOR THURSDAY INTO FRIDAY AS A CUTOFF LOW SPINS ACROSS THE SOUTHWEST CONUS. THE GFS...ECMWF AND ENSEMBLES HAVE A GENERAL AGREEMENT WITH THIS PATTERN WITH SOME DIFFERENCES. THIS WILL BRING OUR NEXT CHANCE OF RAIN BY LATER NEXT WEEKEND INTO NEXT MONDAY. THE ECMWF WAS A LITTLE FASTER IN BRINGING RAIN IN FOR THE WEEKEND...BUT OPTED TO GO WITH THE SLOWER GFS. AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. ON POPS MADE MINOR ADJUSTMENTS TO MEX GUIDANCE. /17/ && .AVIATION...VFR CONDITIONS WILL PREVAIL WITH CLEAR SKIES TODAY. WINDS WILL SHIFT OUT OF THE WEST/SOUTHWEST AROUND 5-10KTS THIS AFTERNOON THOUGH EASTERN TAF SITES MAY REMAIN OUT OF THE NORTH FOR MOST OF THE AFTERNOON. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 52 35 70 54 / 0 0 10 16 MERIDIAN 51 28 69 53 / 0 0 6 9 VICKSBURG 54 37 71 54 / 0 0 11 19 HATTIESBURG 53 33 70 56 / 0 0 3 7 NATCHEZ 54 40 71 55 / 0 0 7 14 GREENVILLE 51 36 67 54 / 0 0 20 28 GREENWOOD 51 34 69 55 / 0 0 17 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/17/
Hazardous weather outlook, Mar 3, 2:36 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 236 PM CST SUN MAR 3 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059-060-042045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-JEFFERSON-ADAMS- 236 PM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY WINDY CONDITIONS ARE EXPECTED TO DEVELOP MONDAY OVER THE ARKLAMISS DELTA REGION. SUSTAINED SOUTH WINDS AROUND 25 MPH WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FROM 10 AM TO 6 PM MONDAY. WINDS SHOULD DIMINISH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A FEW STRONG STORMS MAY BE POSSIBLE LATE MONDAY NIGHT INTO TUESDAY MAINLY ALONG AND NORTH OF INTERSTATE 20. WHILE MOISTURE WILL BE LIMITED AHEAD OF AN APPROACHING COLD FRONT...THERE MAY BE ENOUGH LIFT ALONG WITH COLD TEMPERATURES ALOFT TO BRING POTENTIAL FOR HAIL TO THE SIZE OF PENNIES IN STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH SATURDAY. MSZ026>033-036>039-042>046-048>052-054>058-061>066-072>074-042045- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 236 PM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY BREEZY CONDITIONS WILL OCCUR MONDAY ACROSS THE OUTLOOK AREA. SUSTAINED SOUTHERLY WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 30 MPH WILL BE POSSIBLE. WINDS SHOULD DIMINISH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A FEW STRONG STORMS MAY BE POSSIBLE LATE MONDAY NIGHT INTO TUESDAY MAINLY ALONG AND NORTH OF INTERSTATE 20. WHILE MOISTURE WILL BE LIMITED AHEAD OF AN APPROACHING COLD FRONT...THERE MAY BE ENOUGH LIFT ALONG WITH COLD TEMPERATURES ALOFT TO BRING POTENTIAL FOR HAIL TO THE SIZE OF PENNIES IN STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28/15
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.